Jump to content
Important Survey - Please Participate ×

Protracted Withdrawal


[H ...]

Recommended Posts

Hello , I was on diazepam for 17 years, always at 30 mg per day. I always took it 10 mg three times per day. My doctor told me she could no longer prescribe due to black box warnings, she reduced my dosage from 30 mg to 15 mg at one time. Thirty days later to 5 mg. 
now it’s been 4 years and I still suffer extreme tinnitus, brain zaps & reduced cognitive function. Is any anyone else suffering long term affects? Thank You

Link to comment
Share on other sites

Hi H, I'm 40 months out and still not healed, you're definitely not alone in still suffering this far out. Sounds like your doctor really did a number on you. She should be struck off.

There's a protracted group, recently renamed "long haulers". You should join, I think this link will send you there. 

 

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...